Exact convergence rates in strong approximation laws for large increments of partial sums

Deheuvels, Paul, Steinebach, Josef . Probability Theory and Related Fields 1987. 76 (3) :369-393

Locate this article in:

Bibtex

@article{CIS-76557,
  Author = {Deheuvels, Paul and Steinebach, Josef},
  Title = {Exact convergence rates in strong approximation laws for large increments of partial sums},
  Journal = {Probability Theory and Related Fields},
  Volume = {76},
  Number = {3},
  Year = {1987},
  Pages = {369--393},
  Keywords = {}
}

Similar articles